# SDR TAOA059507

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- Engine: Pwa JT8D7B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 52,129 hours
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FAILED ON TAKEOFF FROM DCA AT 1500 FT.  EGT INCREASED, ENGINE SHUTDOWN.  RETURNED DCA.  FOUND TURBINE SECTION FAILED, REPLACED ENGINE.  TRIMMED ENGINE AND CHECKED OPERATION PER MM 71-00.  (W)
